| Model Number |
115-716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and concern with the product.
Event or Problem Description
Patient reported a right side rupture and exchange of textured breast implants due to concern with the product.Device remains implanted.
Event or Problem Description
Device has been explanted.